Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    peaker's Avatar
    peaker is offline Senior Member
    Join Date
    Aug 2001
    Posts
    1,079

    weird infection question

    the site isnt red, i am not running a fever but the area is warm, but i feel fine, using some homebrew and i just changed to a different vial.
    it feels like i have injected some t400, always felt warm around that site when i tried that ****. maybe its the solvents? i have no idea
    no redness or fever just some warmth, its been 2 days..

  2. #2
    peaker's Avatar
    peaker is offline Senior Member
    Join Date
    Aug 2001
    Posts
    1,079
    bump

  3. #3
    StayJuicen34 is offline Associate Member
    Join Date
    Jul 2004
    Posts
    200
    bump

  4. #4
    Nelstar's Avatar
    Nelstar is offline Member
    Join Date
    Jul 2003
    Location
    chemicallyevolved
    Posts
    557
    was the new vial presealed or did you cap it? was it a new pin? was it warm right after the injection? and was this the first time you shot the batch?

  5. #5
    bmg's Avatar
    bmg
    bmg is offline Member
    Join Date
    Dec 2003
    Location
    Midwest
    Posts
    682
    i know this isnt very scientific but sometimes injections just hurt. its just that simple. you shouldnt expect every shot to have no pain.

    besides the pain, your only other symptom is a slight heat. you probably have nothing to worry about. sometime my shots to the legs hurt for days (about every 5th shot), and i even get pains in my delts sometimes. dont worry about any pain you feel within 3 days of taking an injection.

  6. #6
    McBain is offline Member
    Join Date
    Dec 2001
    Location
    USA
    Posts
    751
    Quote Originally Posted by bmg
    i know this isnt very scientific but sometimes injections just hurt. its just that simple. you shouldnt expect every shot to have no pain.

    besides the pain, your only other symptom is a slight heat. you probably have nothing to worry about. sometime my shots to the legs hurt for days (about every 5th shot), and i even get pains in my delts sometimes. dont worry about any pain you feel within 3 days of taking an injection.
    I agree, hell I've had some shots get red and blotchy for a little bit and warm...and they never turned into anything. Doesn't mean you shouldn't want it...but I wouldn't be too worried. If you are that worried about it just go see a doctor or you could self medicate with antibiotics...but I wouldn't recommend either at this point from the sounds of it...but only you know for sure, we can't see it or feel what it feels like

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •